# SDR TWAA9811902

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND FORWARD CABIN FLOOR PANEL NR 40 WITH HAT SECTIONS CRACKED IN SEVERAL PLACES.  REPLACED CRACKED HAT SECTIONS IN FLOOR PANEL NR 40 PER SRM 53-00-104, PAGE 201 FIG 201.  (M)
